# SDR COM31147

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV16B2117B1
- Condition: Failed
- Location: Fuel Cross Feed
- Part time: 23,856 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL CROSS-FEED VALVE WILL NOT CLOSE, CIRCUIT BREAKER TRIPPED.  REPLACED THE FUEL CROSS-FEED VALVE.
